# SDR SWIA2021073059796

- Difficulty date: May 21, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP VANE REPAIR STRIP INBOARD SIDE IS CHAFED THROUGH      (C-CHECK RO 7/27/2021)    CHAFE DAMAGE IS 100% THROUGH REPAIR STRIP AND NO ALLOWABLE LIMITS PROVIDED FOR STRIP IN CRJ200 SRM CHAPTER 57. PER SKYWEST REQUEST REPLACE L/H FLAP VANE L/E SKIN INBD SIDE. / INSTALLED NEW L/H FLAP VANE L/E SKIN INBD SIDE PER CRJ200 SRM 51-42-13 AND DWG NO 601R14302 REV E / COMPLIED WITH TASK CARD 51-900-1003-SKY
